# SDR DALA2022090705979

- Difficulty date: September 5, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,033 hours, 38,119 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 CORROSION ON INTERCOSTAL AT BULK CARGO COMPARTMENT, BTW STA 1600 AND 1620, LBL 3. CORRECTIVE ACTION: SUMMARY OF NRC 00195: INTERCOSTAL WAS REPAIRED PER. B757-200 SRM. (2395916)
